# SDR R61A201512010930

- Difficulty date: December 1, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE SHEAR TIE AT FRAME 82 BETWEEN STRINGERS 26-27R IS CORRODED.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-41-01, 51-40-02.
